# SDR ASOA201100322

- Difficulty date: February 17, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N667BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7535
- Aircraft time: 18,857 hours, 15,394 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9, FS 280 OTBD ATTACH ANGLE IS CRACKED.   INSTALLED SERVICEABLE ATTACH ANGLE IAW SRM 51-42-21 AND 51-42-06.
